Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Non-Equilibrium Thermodynamics

Founded by Keller, Jürgen U.

Editor-in-Chief: Hoffmann, Karl Heinz

Managing Editor: Prehl, Janett / Paul, Raphael

Ed. by Michaelides, Efstathios E. / Rubi, J. Miguel


IMPACT FACTOR 2018: 2.083

CiteScore 2018: 1.84

SCImago Journal Rank (SJR) 2018: 0.564
Source Normalized Impact per Paper (SNIP) 2018: 0.876

Online
ISSN
1437-4358
See all formats and pricing
More options …
Volume 39, Issue 3

Issues

A methodology for solving the one-dimensional mono-energetic transport equation in homogeneous semi-infinite medium

Adib Samin
  • Nuclear Engineering Program, Department of Mechanical and Aerospace Engineering, The Ohio State University, 201 West 19th Avenue, Columbus, OH 43210, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Travis Ciccarello
  • Nuclear Engineering Program, Department of Mechanical and Aerospace Engineering, The Ohio State University, 201 West 19th Avenue, Columbus, OH 43210, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Lei Cao
  • Nuclear Engineering Program, Department of Mechanical and Aerospace Engineering, The Ohio State University, 201 West 19th Avenue, Columbus, OH 43210, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-07-24 | DOI: https://doi.org/10.1515/jnet-2014-0002

Abstract

In this paper, we implement and verify an algorithm based on the eigendecomposition method to solve the one-dimensional mono-energetic transport equation in a semi-infinite medium with isotropic scattering. Using our algorithm, we produce approximate closed-form expressions for the solution. Moreover, the algorithm does not utilize a Laplace transform, offers reasonable accuracy, and displays rapid convergence using a relatively small number of quadrature points.

Keywords: Transport; semi-infinite medium; isotropic scattering

About the article

Received: 2014-01-27

Revised: 2014-06-18

Accepted: 2014-07-07

Published Online: 2014-07-24

Published in Print: 2014-09-01


Funding Source: U.S. Nuclear Regulatory Commission

Award identifier / Grant number: NRC-38-10-925


Citation Information: Journal of Non-Equilibrium Thermodynamics, Volume 39, Issue 3, Pages 135–146, ISSN (Online) 1437-4358, ISSN (Print) 0340-0204, DOI: https://doi.org/10.1515/jnet-2014-0002.

Export Citation

© 2014 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in